# SDR 2001FA0000241

- Difficulty date: May 22, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N46WB
- Make and model: Mooney M20R
- Aircraft serial: 290226
- Engine: Cont IO550G
- System (JASC): 7160 · Engine Air Intake System
- Part: Tube
- Part number: 646207
- Condition: Cracked
- Location: Nr 6 Cylinder
- Part time: 68 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDUCTION TUBE AT NR 6 CYLINDER IS COMPLETELY CRACKED AT FLANGED END.
